# SDR DL757000767

- Difficulty date: April 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 117 hours, 53 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rt Wheel Well
- Component: Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O CABIN AND FLIGHT CREW SMELLED BURNING ELECTRIC ACRID ODOR.  PAX COMPLAINED OF BURNING EYES.  RETURNED TO CVG.  FOUND HYD LEAK IN RIGHT W/W.  TIGHTEN B- NUT ON LINE FROM HYD FILTER RETURN LINE.
